I literally can not take the smell and taste I am experiencing. It is almost making me nuts. Anxiety is through the roof. No Pain but dont know whats normal and whats not. Can a seasoned user PLEASE help
The following is a link to the side effects of this drug. About half way down it covers the side effects for the patch. Anxiety is listed as a serious side effect and needs to be adressed by the doctor right away.
While anxiety is a common side effect, it should be brought to the attention of your doctor.
Good advice Ms Laurie as always my friend, I reported the first answer as I don't think our new member is looking to get high.( think I'll get a TD now) to the question, welcome to our site, & I apologize for the first answer you recieved. That is not the norm for the site so do not let it scare you away. I had tried the fentanyl patch in a hopital setting & had all these problems plus was throwing up etc... They gave me demerol shots instead & said I wasn't tolerable to the fentanyl. Doesn't mean you are allergic just cn't tolerate them. Please ask your doctor for a different kind of pain control. Just my thoughts of course...
- Fentanyl Information for Consumers
- Fentanyl Information for Healthcare Professionals (includes dosage details)
- Side Effects of Fentanyl (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 9 Mar 2010 • 1 answer
Posted 14 Aug 2013 • 4 answers
Posted 26 Sep 2014 • 4 answers
Posted 20 Oct 2016 • 1 answer
Posted 25 Jan 2018 • 3 answers